# SDR TWAA9911804

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Corroded
- Location: Torque Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND THE LH SPOILER TORQUE TUBE BUSHINGS CORRODED.  REPLACED THE CORRODED BUSHING PER MM 27-61-06 FOR INSTALLATION OF TORSION BAR.
